Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 55, NWS Miami, FL

June 6, 2009Miami-Dade County, Monroe County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 6, 2009, 2:21 AM EDT for Miami-Dade County, Monroe County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2009, 2:21 AM EDT (06:21 UTC)
Expired
Jun 6, 2009, 2:45 AM EDT
In force
24 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Miami-Dade County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 6.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2009-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1695 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2009-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1695 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 060621
SVRMFL
FLC086-087-060645-
/O.NEW.KMFL.SV.W.0055.090606T0621Z-090606T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
221 AM EDT SAT JUN 6 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.
  NORTHEASTERN MAINLAND MONROE COUNTY IN SOUTH FLORIDA.

* UNTIL 245 AM EDT

* AT 219 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF LOOP ROAD
  EE CENTER...AND MOVING NORTHEAST AT 30 MPH.

* THE STORM WILL AFFECT...
  FORTYMILE BEND...
  AND SURROUNDING COMMUNITIES.

LAT...LON 2558 8092 2571 8105 2580 8098 2580 8088
      2593 8088 2595 8086 2577 8063
TIME...MOT...LOC 0621Z 228DEG 27KT 2571 8090

$$

GARCIA
1 follow-up statement
557 
WWUS52 KMFL 060641
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
241 AM EDT SAT JUN 6 2009

FLC086-087-060651-
/O.EXP.KMFL.SV.W.0055.000000T0000Z-090606T0645Z/
MAINLAND MONROE FL-MIAMI-DADE FL-
241 AM EDT SAT JUN 6 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MIAMI-DADE AND
NORTHEASTERN MAINLAND MONROE COUNTIES WILL EXPIRE AT 245 AM EDT...

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL ARE STILL POSSIBLE. STAY TUNED TO NOAA 
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2558 8092 2571 8105 2580 8098 2580 8088
      2593 8088 2595 8086 2577 8063
TIME...MOT...LOC 0641Z 228DEG 27KT 2581 8078

$$

GARCIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:07 AM EDT, 14 minutes earlier.

Area forecast discussion, Jun 6, 2:07 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
207 AM EDT SAT JUN 6 2009

.AVIATION...A CLUSTER OF STORMS CURRENTLY MOVING ACROSS INTERIOR
SECTIONS MAY AFFECT A FEW OF THE EASTERN TERMINALS BEFORE SUNRISE.
WL EXPECT THESE STORMS TO WEAKEN SIGNIFICANTLY BEFORE REACHING
THE VICINITY OF THE TERMINALS FROM KTMB THROUGH KFXE...SO WILL
KEEP VCSH FOR THE TIME BEING AND AMEND ACCORDINGLY. REST OF THE
TERMINALS SHOULD CONTINUE WITH MOSTLY VFR CONDITIONS THROUGH THE
MORNING HOURS. MOIST UNSTABLE AIRMASS WILL CONTINUE OVER THE LOCAL
AREA...SO SHWRS/TSTMS ARE EXPECTED AGAIN SATURDAY INITIALLY OVER
INLAND AREAS BUT THEN BEING STEERED EASTWARD BY THE AIR FLOW
ALOFT. WL INDICATE VCTS OVR ALL TERMINALS FROM 14Z THROUGH AT
LEAST 07/00Z. SFC WINDS SHOULD REMAIN MAINLY SW AOB 10 KTS SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 826 PM EDT FRI JUN 5 2009/

UPDATE...RAIN COVERAGE CONTINUES TO DECREASE ACROSS THE CWA EARLY
THIS EVENING AS THE HEAT OF DAY IS LOST AND THE AREA HAS BEEN
WORKED OVER PRETTY WELL FROM PRIOR STORMS. HOWEVER... WITH THE
UPPER TROUGH MOVING IN, AND WITH CONVECTION MOVING NORTHBOUND
ACROSS THE STRAITS, SCT TSRA WILL LIKELY OCCUR ALONG THE GULF
COAST AND ACROSS THE FAR SOUTH PORTIONS OF THE PENINSULA LATER
TONIGHT... KEPT POPS IN THE SCT RANGE THROUGH TONIGHT. NO MAJOR
CHANGES NEEDED THIS EVENING AS THE PREVIOUS FORECAST REMAINS ON
TARGET. /TINGLER

AVIATION...CONVECTION CONTINUES TO DECREASE IN COVERAGE THIS
EVENING, HOWEVER A FEW SHRA CAN BE EXPECTED TONIGHT AND MORE
STORMS ARE EXPECTED AGAIN SAT AFTERNOON. WINDS WILL GENERALLY BE
SW, BUT DURING THE AFTERNOON THE EAST COAST SEA BREEZE MAY ATTEMPT
A PUSH INLAND. /TINGLER

PREV DISCUSSION... /ISSUED 311 PM EDT FRI JUN 5 2009/

.STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND AGAIN
SATURDAY AFTERNOON INTERIOR AND EAST COAST METRO AREAS...

DISCUSSION...
THE SHORT WAVE THAT WAS JUST WEST OF SOUTH FLORIDA EARLY THIS
MORNING HAS MOVED INTO THE CENTRAL PART OF THE CWA EARLY THIS
AFTERNOON. THIS SHORT WAVE WILL CONTINUE TO MOVE EAST THIS
AFTERNOON HELPING TO GENERATE SHOWERS AND THUNDERSTORMS OVER THE
INTERIOR AND EAST COAST METRO AREAS ALONG THE WEST AND EAST COAST
SEA BREEZES. SO WILL CONTINUE WITH THE LIKELY POPS THIS AFTERNOON
OVER THE INTERIOR AND EAST COAST METRO AREAS THIS AFTERNOON...WHILE
THE WEST COAST METRO AREAS WILL REMAIN MAINLY DRY.

THE STORMS SHOULD SLOWLY DISSIPATE THIS EVENING OVER THE CWA AS
THE HEATING OF THE DAY IS LOST. BUT ANOTHER SHORT WAVE ROTATING
AROUND THE TROUGH OF LOW IN THE GULF OF MEXICO WILL BE MOVING
TOWARDS SOUTH FLORIDA TONIGHT. SO WILL CONTINUE THE CHANCE OF POPS
FOR THE WEST COAST METRO AREAS TONIGHT...AND CHANCE OF POPS FOR
THE EAST COAST METRO AREAS THIS EVENING TAPERING DOWN TO SLIGHT
CHANCE AFTER MIDNIGHT.

THE SHORT WAVE WILL CONTINUE TO MOVE EAST ACROSS SOUTH FLORIDA ON
SATURDAY...AS THE TROUGH OF LOW PRESSURE CONTINUE TO MOVE EAST AND
THROUGH SOUTH FLORIDA ON SUNDAY. THIS WILL KEEP THE STEERING FLOW
OUT OF THE SOUTHWEST OVER THE CWA THIS WEEKEND...AS FOCUS THE
NUMEROUS POPS OVER THE EAST COAST TAPERING DOWN TO SCATTERED OVER
THE WEST COAST METRO AREAS.

AT THE SAME TIME...THE MID TO UPPER LEVELS OF THE ATMOSPHERE WILL
CONTINUE TO COOL TO AROUND -10 TO -11C TONIGHT THROUGH SATURDAY.
THIS WILL CONTINUE THE POSSIBILITY OF STRONG TO SEVERE STORMS THIS
AFTERNOON AND AGAIN SATURDAY AFTERNOON OVER SOUTH FLORIDA. SO WILL
CONTINUE TO MENTION THIS IN THE HWO AND IN THE ZONES FOR THIS
AFTERNOON AND AGAIN SATURDAY AFTERNOON.

EXTENDED FORECAST...

THE LATEST GFS MODEL HAS WEAKEN THE LOW PRESSURE IN THE WESTERN
CARIBBEAN SEA AND SHIFTED IT TO THE EAST INTO EASTERN CUBA BY END
OF NEXT WEEK...WHILE REST OF THE LONG RANGE MODELS KEEPS A WEAK
LOW IN THE WESTERN CARIBBEAN SEA WITH A RIDGE OF HIGH PRESSURE
BUILDING INTO SOUTH FLORIDA FROM THE ATLANTIC WATERS. SO WILL
CONTINUE TO INDICATE THE RIDGE BUILDING INTO THE CWA FROM THE
ATLANTIC WATERS FOR MOST OF NEXT WEEK WHICH WILL SHIFT THE
STEERING FLOW BACK TO A SOUTHEAST DIRECTION OVER THE CWA. THIS
WILL FOCUS THE HIGHEST POPS OVER THE INTERIOR AND WEST COAST METRO
AREAS FOR NEXT WEEK.

MARINE...
THE WINDS WILL REMAIN FROM THE SOUTH TO SOUTHWEST DIRECTION THIS
WEEKEND BEFORE SHIFTING TO THE SOUTHEAST EARLY NEXT WEEK. THE
SPEEDS WILL ALSO REMAIN LESS THAN 15 KNOTS THIS WEEKEND INTO EARLY
NEXT WEEK. SO THE SEAS IN THE GULF AND ATLANTIC WATERS WILL REMAIN
BELOW 4 FEET THROUGH EARLY NEXT WEEK. SO BOATING CONDITIONS SHOULD
BE GOOD OUTSIDE OF THE SHOWERS AND THUNDERSTORMS.

FIRE WEATHER...
THE RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE THE 35 PERCENT
RELATIVE HUMIDITIES THIS WEEKEND...DUE TO THE DEEP TROPICAL
MOISTURE IN PLACE. SO NO PROBLEMS WITH THE FIRE WEATHER PRODUCT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  89  72  87  74 / 60 30 50 30
FORT LAUDERDALE  88  73  86  76 / 60 30 50 30
MIAMI            89  73  87  75 / 60 30 40 30
NAPLES           87  73  88  72 / 50 20 40 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...60/BD
SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Jun 5, 4:35 PM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
435 PM EDT FRI JUN 5 2009

FLZ063-066>075-168-172>174-060600-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
435 PM EDT FRI JUN 5 2009

...NUMEROUS THUNDERSTORMS THROUGH THIS EVENING...
...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THIS
EVENING. FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, LARGE
HAIL, AND WIND GUSTS FROM 50 TO 60 MPH WILL BE POSSIBLE WITH THE
MOST INTENSE THUNDERSTORM ACTIVITY, AND MAINLY OVER THE EAST COAST
METRO AND INTERIOR LOCATIONS.

WIND: WIND GUSTS OF AROUND 60 MPH WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EAST COAST AND INTERIOR THROUGH THIS
EVENING.

HAIL: HAIL UP TO ONE INCH IN DIAMETER WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE INTERIOR AND ALONG THE EAST COAST METRO
THROUGH THIS EVENING.

FLOODING: A TRAINING OF HEAVY RAINFALL IN ANY ONE PLACE MAY PRODUCE
URBAN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS, AND MAINLY
ALONG THE EAST COAST METRO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY. A STRONG MID TO
UPPER LEVEL TROUGH FOR THIS TIME OF THE YEAR WILL DIG INTO THE
EASTERN GULF OF MEXICO THROUGH SATURDAY, MOVING ACROSS THE AREA
LATE IN THE WEEKEND. THIS FEATURE WILL LEAD TO INCREASING
INSTABILITY ALONG WITH AN INCREASINGLY FAVORABLE WIND PROFILE, TO
ALLOW FOR THE LIKELIHOOD OF STRONG THUNDERSTORMS AGAIN SATURDAY.
THERE IS A POSSIBILITY OF ISOLATED SEVERE THUNDERSTORMS AS WELL.
THE FOCUS OF STORMS WILL BE ACROSS THE INTERIOR SECTIONS AS WELL
AS THE EAST COAST METROPOLITAN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Jun 5, 8:42 PM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
842 PM EDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     MARINE TSTM WIND 8 N CANAL POINT         26.98N 80.63W
06/05/2009  E55 MPH          AMZ610             FL   PUBLIC

            A BOATER ESTIMATED WINDS TO BE 55 MPH ON LAKE OKEECHOBEE
            NEAR PORT MAYACA. DIME SIZE HAIL WAS REPORTED AS WELL.
            REPORT RELAYED FROM NWS MELBOURNE.

&&

GREGORIA
Local storm report, Jun 5, 8:44 PM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
844 PM EDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     MARINE TSTM WIND 8 SE KEY BISCAYNE       25.61N 80.07W
06/05/2009  M51 MPH          AMZ651             FL   C-MAN STATION

            FOWEY ROCKS RECORDED A PEAK WIND GUST OF 44 KNOTS AT 7 PM
            EDT.

&&

GREGORIA
Special weather statement, Jun 6, 12:29 AM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1229 AM EDT SAT JUN 6 2009

FLZ069-070-060500-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
1229 AM EDT SAT JUN 6 2009

...STRONG THUNDERSTORMS MOVING ACROSS INLAND COLLIER COUNTY...

AT 1228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
MILE MARKER 90 ON ALLIGATOR ALLEY TO CARNESTOWN...MOVING EAST AT 15
MPH.

THESE STORMS WILL AFFECT...

DEEP LAKE...
OCHOPEE...
BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2620 8110 2585 8115 2591 8144 2612 8140
TIME...MOT...LOC 0429Z 263DEG 14KT 2607 8133 2591 8137

GARCIA
Special weather statement, Jun 6, 1:43 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
143 AM EDT SAT JUN 6 2009

FLZ070-071-073-075-060630-
MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL-
INLAND MIAMI-DADE FL-
143 AM EDT SAT JUN 6 2009

...STRONG THUNDERSTORMS MOVING ACROSS INLAND COLLIER AND MAINLAND
MONROE COUNTIES...

AT 141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MICCOSUKEE INDIAN
RESERVATION TO 6 MILES NORTHEAST OF OASIS RANGER STATION TO 4 MILES
SOUTH OF WILDERNESS WATERWAY NORTH...MOVING EAST AT 10 MPH.

THESE STORMS WILL AFFECT...

OASIS RANGER STATION...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
MICCOSUKEE SERVICE PLAZA...
DADE-COLLIER TRAINING AIRPORT...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2589 8068 2546 8091 2556 8121 2595 8107
      2620 8104 2620 8062
TIME...MOT...LOC 0542Z 280DEG 8KT 2616 8093 2593 8097
          2559 8116

GARCIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:27 PM EDTAreal Flood AdvisoryMFLMiami-Dade10 hr
Jun 6, 12:29 AM EDTSpecial Weather StatementMFLCollier31 min
Jun 6, 1:43 AM EDTSpecial Weather StatementMFLMonroe47 min
Jun 6, 2:49 AM EDTSpecial Weather StatementMFLBroward41 min
Jun 6, 4:03 AM EDTSpecial Weather StatementMFLCollier42 min
Jun 6, 4:17 AM EDTSpecial Marine WarningMFL58 min
Jun 6, 12:05 PM EDTSpecial Marine WarningMFL55 min
Jun 6, 12:33 PM EDTSpecial Weather StatementMFLBroward42 min
Jun 6, 1:17 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade41 min
Jun 6, 1:43 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Jun 6, 1:54 PM EDTSpecial Marine WarningMFL87 min
Jun 6, 1:55 PM EDTSpecial Weather StatementMFLPalm Beach35 min
Jun 6, 2:05 PM EDTSevere Thunderstorm WarningMFLPalm Beach55 min
Jun 6, 2:09 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Jun 6, 2:16 PM EDTSpecial Weather StatementMFLPalm Beach29 min
Jun 6, 2:19 PM EDTSpecial Weather StatementMFLBroward26 min
Jun 6, 2:31 PM EDTAreal Flood AdvisoryMFLMiami-Dade69 min
Jun 6, 2:33 PM EDTSpecial Marine WarningMFL57 min
Jun 6, 2:40 PM EDTSevere Thunderstorm WarningMFLMiami-Dade33 min
Jun 6, 2:41 PM EDTSpecial Marine WarningMFL64 min
Jun 6, 2:52 PM EDTSevere Thunderstorm WarningMFLPalm Beach53 min
Jun 6, 3:08 PM EDTSpecial Weather StatementMFLMiami-Dade22 min
Jun 6, 3:13 PM EDTAreal Flood AdvisoryMFLPalm Beach103 min
Jun 6, 3:31 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 6, 3:45 PM EDTSevere Thunderstorm WarningMFLPalm Beach59 min
Jun 6, 4:02 PM EDTSpecial Weather StatementMFLBroward28 min
Jun 6, 4:23 PM EDTSpecial Marine WarningMFL67 min
Jun 6, 4:52 PM EDTSpecial Weather StatementMFLPalm Beach23 min
Jun 6, 5:19 PM EDTSpecial Weather StatementMFLMiami-Dade26 min
Jun 6, 5:21 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Jun 6, 5:26 PM EDTSpecial Marine WarningMFL26 min
Jun 6, 5:40 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
Jun 6, 5:58 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Jun 6, 6:13 PM EDTSpecial Weather StatementMFLBroward32 min
Jun 6, 6:25 PM EDTSpecial Weather StatementMFLBroward35 min
Jun 6, 6:28 PM EDTSpecial Weather StatementMFLGlades47 min
Jun 6, 6:34 PM EDTSevere Thunderstorm WarningMFLGlades34 min
Jun 6, 6:43 PM EDTSpecial Marine WarningMFL62 min
Jun 6, 6:54 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach40 min
Jun 6, 7:02 PM EDTSpecial Marine WarningMFL118 min
Jun 6, 7:14 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach33 min
Jun 6, 7:24 PM EDTSpecial Weather StatementMFLMonroe36 min
Jun 6, 7:31 PM EDTSpecial Weather StatementMFLMiami-Dade29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.